# SDR UPS06447541

- Difficulty date: July 25, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D BS440 FLOORBEAM WEB FOUND CRACKED AFTER UPPER CHORD REMOVED JUST AT LBL 4, CRACK LENGTH 1".  U/D BS440 BETWEEN LBL24 AND RBL16 FLOORBEAM WEB REPAIRED AS PER SRM 53-10-07 FIG 11.
